# SDR UALA2013021800962

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 62,447 hours, 23,492 cycles
- Engine: Iae V2527A5
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IR 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  NAV CONFIRMED IR 2 AT FAULT BY SWAPPING PROBLEM FOLLOWS, INSTALLED INTO ORIGINAL NR 2 POS.  ACFT DOWNGRADED TO AUTOLAND LIMIT, CAT II.  PLACARD CAT II INSTALLED.  IR 2 NAV MODE INOP.  ACFT OK TO CONTINUE.
